# SDR C2XA11RI165

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 18,777 hours, 15,457 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4322 EWR.  CREW REPORTED UNCOMMANDED TO/RSV ON TAKEOFF ROLL WITH NO EXCEEDANCE NOTED.  EWR MX PERFORMED TASK 76-12-01-700-801A AND WAS UNABLE TO DUPLICATE CONDITION.  EWR MX ALSO PERFORMED ENGINE POWER RUNS WITH OPERATIONAL CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
